Access count of this item: 121

Files in This Item:
File Description SizeFormat 
KJ00004775352.pdf154.17 kBAdobe PDFView/Open
Title: 4. DLAの成長確率のmultifractal構造(基研研究会「パターン形成,その運動と統計」,研究会報告)
Authors: 松下, 貢  KAKEN_name
早川, 美徳  KAKEN_name
佐藤, 信一  KAKEN_name
本田, 勝也  KAKEN_name
Author's alias: Matsushita, Mitsugu
Hayakawa, Yoshinori
Sato, Shinichi
Honda, Katsuya
Issue Date: 20-Oct-1987
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 49
Issue: 1
Start page: 14
End page: 17
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/92860
Appears in Collections:Vol.49 No.1

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.